# SDR ASAA0640723

- Difficulty date: June 29, 2006
- Submitted: June 30, 2006
- Operation: Air carrier
- Aircraft: N709AS
- Make and model: Boeing 737490
- Aircraft serial: 28896
- Aircraft time: 23,048 hours, 12,512 cycles
- System (JASC): 5532 · Vertical Stabilizer, Plate/Skin
- Part: Skin
- Part number: 65C31209
- Condition: Gouged
- Location: Vertical Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT UPPER VERTICAL STAB HAS A GOUGE 2.5 FEET LONG AT BSTA 220 LEADING EDGE.  REPAIRED VERTICAL STAB PER EA 5530 01142.
